Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Metric24

Veteran Member
  • Content Count

    119
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Metric24

  • Rank
    Member
  • Birthday 06/19/1982

Profile Information

  • Location
    Montreal
  • Interests
    Music (Yeah Yeah Yeah's, Metric, Arcade Fire, NIN, Arctic Monkeys...), Movies, scrapbooking, taking care of my son,...

Recent Profile Visitors

1243 profile views
  1. Here is what I wish someone would have told be before I started... Wax or bleach your hair!!!!! Cuz there are some places you don't want to shave and having hair for 5 months isn't really sexy! And start moisturizing before you even have dry skin/lips.I skipped a day, thinking I wasn't getting the dry lips(after like a week).....BIG MISTAKE! I've lost control of my lips since.
  2. thing is....some of us actually use the pill NOT to become pregnant. But I did hear that if you start a new pack as soon as you finished your other one(skip the sugar pills),you don't get your period and don't have the breakout. IS this true? And from what I heard(I think it was on The Doctors), missing your period isn't even harmful...
  3. Ok, so I know I can't wax while using accutane...but can I bleach? I'm getting a Frida Kahlo look here....
  4. god....you sound just like me! I find myself crying sometimes, not even wanting to go out...I also wonder how I'll survive if this lasts 4-5 months.(I actually believed my doctor who said the IB lasted 2 weeks.... ) I know the feeling. And yeah, it actually hurts physically too. I guess you have to live it to understand it. I can't really tell you it gets better(since it's been only about a month), but I'm sure it does. And I think talking about it helps too,... But hang in there!!!!You ar
  5. I find this weird.... I think my IB is pretty much over, although I am still breaking out... Thing is, I broke out all over my chin,near my mouth....things got better and POOOOF! it all came back....cleared again and BANG! again, in the same exact place. I could swear it's the same exact pores!I thought that once it got all the nasty suff out, it would stop producing it. Is this normal?
  6. I also would think it has something to do with fat... I did my first course at 18(I think), and was on a strict diet at the time(absolutely no sugar, no fat...only a stupid powder) and I experiences no side effects really....my skin was maybe slightly drier I always thought ''Shit!Even accutane didn't work for me!''(and i didn'T have severe acne!) My doc offered me to do a second course, I was sceptic, since it had no effect on my at all the first time...but let me tell you, this time i'm hav
  7. I also take Accutane Roche, and am also from Canada. But I don't think it's a generic...
  8. I switched to 80mg after 2 weeks, like my doc recommended.That's when my awful breakout started.I'm having a really hard time dealing with this.I don'T even want to go out anymore.... So,by switching back to 40mg a day...could I stop or reduce the initial breakout.I'm afraid of breaking out for months on 80mg a day.I was wondering if switching back would help a little or is it too late?
  9. I had to change my diet...so I now eat peanut butter in the morning to get something really fatty. If I don'T feel like it, I take it with some nuts or olive oil, but in a salad.
  10. It's a really low dose...so I wouldn't worry about it. But you might still get a breakout.If you really want to avoid the IB before your party,just wait. 10mg a day for 2 weeks wont make you clear anyways. If I had known, I would have waited till after Xmas cuz I just have no idea how I'll find enough coiurage to show up for the parties with this dreadful breakout. Why such a low dose?
  11. you can always give it a try...but I did, and BP does nothing for me....as Proactive did nothing for me. (well actually, it makes it worse for me)All it did was dry out my skin and stain(discolor) half of my clothes. But you should try.What do you have to lose?
  12. thanks! And yeah, I know....as are every single stupid diets out there. I did that diet once and do not recommend it to anyone. You gain the weight back as quickly as you lost it and it is really unhealthy. But it could explain why I got no side effects at all...
  13. I thought I was getting my IB last week, but now I know I wasn't really... Actually, I seem to get an IB on everypart of my face ...but one part at a time. Last week was on my jawline, where I usually get cysts.Now it's smooth... I thought it was over (naive little me!!! ),but I've been cring my eyes out for 2 days now. I don't even leave the house.(cancelling my jobs Xmas party on Friday) I need bread and milk right now but I just don't care....I'm not leaving this house. My chin and mouth a
  14. Mmmm...I was wondering. This is my second course of Accutane. I took it when I was 19 or 20 and I honestly don't remember having any side effects, not even dry skin. Even talking about it with my mom, she said my skin might have been slightly drier, but no side effects really. I remember my skin getting slightly better, but it didn't really clear me. But I read on this forum that you need to take your accutane with something fatty to absorb the product. Thing is, at the time I did my first cour
×